MathSciNet Relay Station
MathSciNet bibliographic data
MR357230 05C99
Catlin, Paul A. Subgraphs of graphs. I. Discrete Math. 10 (1974), 225–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement